# SDR SIMA201121508

- Difficulty date: August 2, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N663AR
- Make and model: Emb EMB-145LR
- Aircraft serial: 145778
- Aircraft time: 19,220 hours, 16,946 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Part number: AS3085153
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4160 THE CREW REPORTED THAT AFTER TAKEOFF AND ON CLIMBOUT NOTICED SMOKE/HAZE IN THE COCKPIT AND CABIN.  THE CREW DECLARED EMERGENCY AND RETURNED TO FIELD.  THE AIRCRAFT LANDED WITHOUT INCIDENT.   PERFORMED ETN EM-72-034R4. RAR NR 1 ENG. SPANNER LOCK NUT PLUG O-RING IAW RRMM 72-21-05
